# SDR QXEA0200905

- Difficulty date: June 24, 2002
- Submitted: June 25, 2002
- Operation: Air carrier
- Aircraft: N354PH
- Make and model: Dhav DHC8202
- Aircraft serial: 498
- Aircraft time: 10,983 hours, 15,588 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: DSC252B40124
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PDX-AIRCRAFT RETURNED TO FIELD, NR 2 HYDRAULIC PUMP CAUTION LIGHT ILLUMINATED ON TAKEOFF. NR 2 HYDRAULIC QUANTITY WAS AT .5 QUARTS. MAITENANCE INSPECTED AIRCRAFT AND FOUND NOSE LANDING GEAR ACTUATOR UPLINE LEAKING. REMOVED AND REPLACED NOSE LANDING GEAR ACTUATOR UPLINE. NO LEAKS NOTED. OPERATIONAL CHECK GOOD. AIRCRAFT RETURNED TO SERVICE.
